A remark on the metric dimension in Riemannian manifolds of constant curvature

Volume 6, Issue 2, March 2025, Pages 171-176

10.22060/ajmc.2023.22527.1165

Shiva Heidarkhani Gilani; Reza Mirzaie; Ebrahim Vatandoost


Survivable controller placement in software defined network

Volume 3, Issue 2, September 2022, Pages 185-192

10.22060/ajmc.2022.21706.1100

Ahmad Moradi; Ali AbdiSeyedkolaei


The regularity of binomial edge ideals of graphs

Volume 1, Issue 2, September 2020, Pages 217-221

10.22060/ajmc.2020.16433.1024

Sara Saeedi Madani; Dariush Kiani


The assessment of essential genes in the stability of PPI networks using critical node detection problem

Volume 3, Issue 1, February 2022, Pages 59-76

10.22060/ajmc.2021.20101.1053

Javad Rezaei; Fatemeh Zare Mirakabad; Sayed-Amir Marashi; Seyed Ali MirHassani


The validity of a Thompson’s problem for $\rm{PSL(4,7)}$

Volume 1, Issue 1, February 2020, Pages 89-94

10.22060/ajmc.2019.16174.1022

Behrooz Khosravi; Cyrus Kalantarpour


On a group of the form $2^{11}:M_{24}$

Volume 5, Issue 2, 2024, Pages 167-193

10.22060/ajmc.2023.22289.1151

Vasco Mugala; Dennis Siwila Chikopela; Richard Ng'ambi


A secure method of voting and planning based on quadratic voting

Volume 6, Issue 2, March 2025, Pages 177-191

10.22060/ajmc.2024.22420.1157

Hamid Devisti; Massoud Hadian Dehkordi


Lie group analysis for short pulse equation

Volume 1, Issue 2, September 2020, Pages 223-227

10.22060/ajmc.2020.18416.1032

Mehdi Nadjafikhah


Comparing regression methods with non-Gaussian stable errors

Volume 3, Issue 1, February 2022, Pages 77-91

10.22060/ajmc.2021.20246.1062

Reza Alizadeh Noughabi; Adel Mohammadpour